Anyone have heartburn or pregnancy symptoms coming off depo shot?
I took the depo BC shot around the beginning of June(2010), supposed to go back for the second one on August 18th. (never did) its been 2 months since then now...
The first month on depo (June) I didnt have my period, but since then Ive been on period for 4 months. But Like 3 weeks ago i started spotting and getting sharp pains in my lower abdomen/pelvic area/ ovary area.That lasted for 2 days but then my period came back heavy and the pains stopped. But now Im spotting again and have had the sharp pains for like 4 days now. but still spot.
Along with that now I have dizziness, I get the sharp pains, I get nauseous at times (idk if its from anxiety/worrying about it though),i feel hungry-u eat but my stomach still growls like I havent even ate,and now im getting heartburn.I read all these symptoms can be caused by the depo shot (pregnancy like symptoms), even coming off it. But im still worried.
I plan to buy a pregnancy test wen I get some money soon. But Has anyone had heartburn on the depo shot or coming off? Has anyone had these symptoms? How long does it take for the depo to get out of your system? How long will this last?
Please any infos appreciated,
P.S I was recently diagnosed with Lyme Disease so idk if that could be contributing to some of the symptoms..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.